# SDR ASOA2016020914449

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 26,152 hours, 18,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12AB LOWER EXIT SIGN HAVE 1 LIGHT BULB BURNED.  R & R 12AB LOWER EXIT SIGN BULB AS REQUIRED.  OPS CHECK GOOD IAW AMM 33-51-00
